# SDR SWAA2022031083003

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF TOP SURFACE HAS LAYERS OF FIBERGLASS PULLED UP. / REPAIRED PULLED UP FIBERGLASS LAYERS ON TOP SURFACE OF PASSENGER CABIN FLOOR PANEL 241AF IAW B737 SRM 53-00-50-2R-1 REV 68.
